Please verify your email address to receive email notifications.

Enter your email address

We have sent you a verification email. Please check your inbox and spam folder.

Unable to send verification, please refresh and try again later.

  • Q&A with Australian Health Practitioners

    Is HRT Sandrina Gel causing my hip to ankle aching ?

    Since starting Sandrina Gel my hips, legs, ankles and feet ache. Its worse when I wake up but does ease off to a mild ache after movement.Im a daily walker in good health and this has come on all of a sudden. I decided to use the gel every second day to see if this was the cause but there was no difference. I then decided to go right off of it and it has been 7 days now without. My aches are still here but a lot milder. My flushes and night sweats are back. Any recommendations.I have been to my GP and another Doctor from ShineSA and both say different things. Confused alot.
  • Find a professional to answer your question

  • Women's Health Queensland Wide provides free health information for Queensland women. View Profile

    You can consult your consumer medicines information leaflet which you should have received with your prescription. If not, here is a link.
    link
    The national prescribing service may be able to help.
    link

    However, you would benefit from consulting a specialist in this area.
    Brenda
    Women’s Health Educator
    Health Information Line, Women’s Health Queensland Wide

    Women living in Queensland can also call our Health Information Line - a free information and referral service for Queensland women - on 3839 9988 or 1800 017 676 (toll free outside Brisbane).

    Please note that all health information provided by Women’s Health Queensland Wide is subject to this disclaimer

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Contributor

Empowering Australians to make better health choices